# SDR CALA2023062802049

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 13,836 hours, 1,482 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Pec
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Light
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIQUID CLG QTY L EICAS  DISPLAYED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SERVICED SYSTEM TO OPERATING LIMITS, CHECKED LINES AND FITTINGS FOR LEAKS. NO LEAKS NOTED AT THIS TIME. OK TO CONTINUE.
